# SDR AUS20021422

- Difficulty date: December 11, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9738114306
- Condition: Failed
- Location: Hyd System
- Part time: 354 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC POWERPACK LOW PRESSURE SWITCH FAILED.
